# SDR SWAA2020083104253

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5600
- Condition: Corroded
- Location: Bs 294.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN BS 294.5 AND BS 312 LBBL 12 AT WL208.1 AT FWD GALLEY AREA / REPLACED WEB LOCATED BETWEEN BS 294.5 AND BS 312 LBBL 12 AT WL 208.1 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG #141A5600 REV. N
